# SDR CAL950917

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IAH - FLT 0692 - THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR WAS EXTENDED ON APPROACH TO IAH.  THE TOWER REPORTED THE NLG WAS NOT DOWN.  DURING A FLY-BY, A VISUAL INSPECTION ALSO CONFIRMED NLG WAS NOT DOWN.  CYCLING GEAR TWICE AND USING MANUAL EXTENSION PROCEDURES RESULTED IN NO CHANGE.  AN EMERGENCY WAS DECLARED, GEAR WAS RETRACTED AGAIN, AND ANOTHER APPROACH WAS ATTEMPTED.  WHEN GEAR WAS EXTENDED, MLG LIGHTS WERE NORMAL, BUT NO NLG GREEN LIGHT, NLG LIGHT WAS SWITCHED WITH LT MLG GREEN LIGHT AND NLG SHOWED DOWN AND GREEN.  ACFT LANDED WITHOUT INCIDENT.  MX FOUND NLG DOWNLOCK SENSOR AT FAULT.  SENSOR REMOVED AND REPLACED PER MM 32-61-41.  OPER CHKS GOOD DURING GEAR SWING.  (X)
